ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

December 2016 , Volume 9 , Issue 6

Issue dedicated to Professor Boling Guo on the occasion of his 80th birthday

Select all articles

Export/Reference:

Preface
Zhouping Xin and Tong Yang
2016, 9(6): i-ii doi: 10.3934/dcdss.201606i +[Abstract](745) +[PDF](9733.8KB)
Initial boundary value problem for two-dimensional viscous Boussinesq equations for MHD convection
Dongfen Bian
2016, 9(6): 1591-1611 doi: 10.3934/dcdss.2016065 +[Abstract](1233) +[PDF](451.0KB)
Sharp variational characterization and a Schrödinger equation with Hartree type nonlinearity
Jianqing Chen
2016, 9(6): 1613-1628 doi: 10.3934/dcdss.2016066 +[Abstract](1003) +[PDF](445.4KB)
The bifurcations of solitary and kink waves described by the Gardner equation
Yiren Chen and Zhengrong Liu
2016, 9(6): 1629-1645 doi: 10.3934/dcdss.2016067 +[Abstract](995) +[PDF](724.8KB)
Periodic solutions and homoclinic solutions for a Swift-Hohenberg equation with dispersion
Shengfu Deng
2016, 9(6): 1647-1662 doi: 10.3934/dcdss.2016068 +[Abstract](1003) +[PDF](414.6KB)
Existence of positive solutions for a class of Kirchhoff type equations in $\mathbb{R}^3$
Ling Ding and Shu-Ming Sun
2016, 9(6): 1663-1685 doi: 10.3934/dcdss.2016069 +[Abstract](1123) +[PDF](480.4KB)
Global existence and uniqueness of the solution for the fractional Schrödinger-KdV-Burgers system
Chunxiao Guo, Fan Cui and Yongqian Han
2016, 9(6): 1687-1699 doi: 10.3934/dcdss.2016070 +[Abstract](1071) +[PDF](372.6KB)
Approximation of random invariant manifolds for a stochastic Swift-Hohenberg equation
Yanfeng Guo, Jinqiao Duan and Donglong Li
2016, 9(6): 1701-1715 doi: 10.3934/dcdss.2016071 +[Abstract](1010) +[PDF](417.9KB)
Local classical solutions of compressible Navier-Stokes-Smoluchowski equations with vacuum
Bingyuan Huang, Shijin Ding and Huanyao Wen
2016, 9(6): 1717-1752 doi: 10.3934/dcdss.2016072 +[Abstract](1170) +[PDF](596.6KB)
Global smooth solutions for the nonlinear Schrödinger equation with magnetic effect
Daiwen Huang and Jingjun Zhang
2016, 9(6): 1753-1773 doi: 10.3934/dcdss.2016073 +[Abstract](1166) +[PDF](478.6KB)
Periodic solutions of inhomogeneous Schrödinger flows into 2-sphere
Ping-Liang Huang and Youde Wang
2016, 9(6): 1775-1795 doi: 10.3934/dcdss.2016074 +[Abstract](849) +[PDF](434.7KB)
Global well-posedness for the 3D Zakharov-Kuznetsov equation in energy space $H^1$
Zhaohi Huo, Yueling Jia and Qiaoxin Li
2016, 9(6): 1797-1851 doi: 10.3934/dcdss.2016075 +[Abstract](1198) +[PDF](709.7KB)
Nonlinear Rayleigh-Taylor instability for nonhomogeneous incompressible viscous magnetohydrodynamic flows
Fei Jiang, Song Jiang and Weiwei Wang
2016, 9(6): 1853-1898 doi: 10.3934/dcdss.2016076 +[Abstract](1135) +[PDF](797.1KB)
A global existence and blow-up threshold for Davey-Stewartson equations in $\mathbb{R}^3$
Shiming Li, Yongsheng Li and Wei Yan
2016, 9(6): 1899-1912 doi: 10.3934/dcdss.2016077 +[Abstract](1005) +[PDF](424.3KB)
Well-posedness for the three-dimensional compressible liquid crystal flows
Xiaoli Li and Boling Guo
2016, 9(6): 1913-1937 doi: 10.3934/dcdss.2016078 +[Abstract](807) +[PDF](523.5KB)
Existence, regularity and approximation of global attractors for weakly dissipative p-Laplace equations
Yangrong Li and Jinyan Yin
2016, 9(6): 1939-1957 doi: 10.3934/dcdss.2016079 +[Abstract](1049) +[PDF](467.3KB)
Existence and multiplicity of positive solutions for a class of Kirchhoff type problems at resonance
Jiafeng Liao, Peng Zhang, Jiu Liu and Chunlei Tang
2016, 9(6): 1959-1974 doi: 10.3934/dcdss.2016080 +[Abstract](1133) +[PDF](417.1KB)
The algebraic representation for high order solution of Sasa-Satsuma equation
Liming Ling
2016, 9(6): 1975-2010 doi: 10.3934/dcdss.2016081 +[Abstract](954) +[PDF](841.5KB)
Global existence of weak solutions to the three-dimensional Prandtl equations with a special structure
Cheng-Jie Liu, Ya-Guang Wang and Tong Yang
2016, 9(6): 2011-2029 doi: 10.3934/dcdss.2016082 +[Abstract](1066) +[PDF](482.6KB)
Second-order slip flow of a generalized Oldroyd-B fluid through porous medium
Yaqing Liu and Liancun Zheng
2016, 9(6): 2031-2046 doi: 10.3934/dcdss.2016083 +[Abstract](1061) +[PDF](683.2KB)
On the Cauchy problem of the modified Hunter-Saxton equation
Yongsheng Mi, Chunlai Mu and Pan Zheng
2016, 9(6): 2047-2072 doi: 10.3934/dcdss.2016084 +[Abstract](1209) +[PDF](487.9KB)
Scattering theory for energy-supercritical Klein-Gordon equation
Changxing Miao and Jiqiang Zheng
2016, 9(6): 2073-2094 doi: 10.3934/dcdss.2016085 +[Abstract](1123) +[PDF](550.9KB)
Quasineutral limit of the Euler-Poisson system under strong magnetic fields
Xueke Pu
2016, 9(6): 2095-2111 doi: 10.3934/dcdss.2016086 +[Abstract](847) +[PDF](449.1KB)
The regularization of solution for the coupled Navier-Stokes and Maxwell equations
Wenjing Song and Ganshan Yang
2016, 9(6): 2113-2127 doi: 10.3934/dcdss.2016087 +[Abstract](1006) +[PDF](405.6KB)
Global exact controllability and asympotic stabilization of the periodic two-component $\mu\rho$-Hunter-Saxton system
Jingqun Wang, Lixin Tian and Weiwei Guo
2016, 9(6): 2129-2148 doi: 10.3934/dcdss.2016088 +[Abstract](900) +[PDF](508.3KB)
Wave breaking and persistent decay of solution to a shallow water wave equation
Xue Yang and Xinglong Wu
2016, 9(6): 2149-2165 doi: 10.3934/dcdss.2016089 +[Abstract](1074) +[PDF](415.9KB)
Blow-up criteria of smooth solutions to the three-dimensional micropolar fluid equations in Besov space
Baoquan Yuan and Xiao Li
2016, 9(6): 2167-2179 doi: 10.3934/dcdss.2016090 +[Abstract](1319) +[PDF](433.5KB)
Decay estimates with sharp rates of global solutions of nonlinear systems of fluid dynamics equations
Linghai Zhang
2016, 9(6): 2181-2200 doi: 10.3934/dcdss.2016091 +[Abstract](953) +[PDF](373.9KB)
Analytical solutions of Skyrme model
Ruifeng Zhang, Nan Liu and Man An
2016, 9(6): 2201-2211 doi: 10.3934/dcdss.2016092 +[Abstract](883) +[PDF](374.3KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]